MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION®; DIMENSION® ENZYMATIC CARBONATE FLEX® REAGENT CARTRIDGE

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION®; DIMENSION® ENZYMATIC CARBONATE FLEX® REAGENT CARTRIDGE
Catalog Number DF137 SMN 10444972
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A united states (us) customer contacted the siemens healthcare diagnostics remote services center (rsc) regarding two erroneously elevated enzymatic carbonate (eco2) results obtained on a patient sample on a dimension exl 200 integrated chemistry system.Siemens is evaluating the event.
 
Event or Problem Description
The customer reported to siemens that they obtained two erroneously elevated enzymatic carbonate (eco2) results on a patient sample on a dimension exl 200 integrated chemistry system.The initial erroneously elevated result was not reported to the physician(s).The same sample was auto reprocessed on the original dimension exl 200 integrated chemistry system due to high panic flag on the initial result.The auto reprocessed result also recovered higher with the high panic flag, was considered erroneous, and was not reported to the physician(s).The same sample was reprocessed on the original dimension exl 200 integrated chemistry system and a lower result was obtained, considered correct, and reported to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the erroneously elevated enzymatic carbonate (eco2) results.
 
Additional Manufacturer Narrative
Siemens filed the initial mdr 2517506-2025-00094 on 11-jun-2025.Additional information (25-nov-2025): siemens healthcare diagnostics concluded the investigation of the event.Siemens evaluated the instrument data, and the information provided by the customer.Calibration and quality control (qc) recovered acceptably.Siemens reviewed the filter data and found foaming issues.A siemens customer service engineer (cse) was dispatched to the customer's site.During the visit, the cse inspected the system and replaced the reagent 1 (r1) arm, verified r1 alignments, performed reagent 2 (r2) probe alignments, ran system checks and qc, which recovered acceptably but the issue persisted.The cse verified laboratory temperature and humidity, which were within specification.The cse changed the settings so that other tests would aspirate first, except enzymatic carbonate (eco2), but the issue still persisted.Siemens proposed additional troubleshooting, but the customer declined, as they were auto-repeating samples that exceeded panic limits according to their standard laboratory procedure.Based on the available information, the cause of the event is unknown.A product problem was not identified.The customer is operational.The device is performing according to specifications.No further evaluation is required.Note: in section h6, the codes for investigation findings and investigation conclusions have been updated to reflect the additional information.

Brand Name
DIMENSION®
Common Device Name
DIMENSION® ENZYMATIC CARBONATE FLEX® REAGENT CARTRIDGE
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer Contact
varsha joshi
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
870577433
MDR Report Key22182495
Report Number2517506-2025-00094
Device Sequence Number8356104
Product Code KHS
UDI-Device Identifier00842768005374
UDI-Public(01)00842768005374(10)GB6035(17)260204
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K010206
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/04/2026
Device Catalogue NumberDF137 SMN 10444972
Device Lot NumberGB6035
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2025
Supplement Date Received by Manufacturer11/25/2025
Initial Report FDA Received Date06/11/2025
Supplement Report FDA Received Date12/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/05/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown